Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Computation of Galois group elements of a polynomial equation

Author: E. J. Cockayne
Journal: Math. Comp. 23 (1969), 425-428
MathSciNet review: 0242402
Full-text PDF

Abstract | References | Additional Information

Abstract: This note demonstrates the use of the computer for constructing elements of the Galois group over the rationals of a polynomial equation with rational coefficients.

References [Enhancements On Off] (What's this?)

Additional Information

Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society